# SDR UALA2013032501822

- Difficulty date: March 23, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 87,329 hours, 14,017 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

CREW REPORTED LEFT HYD QTY BEGAN TO DECREASE AFTER ENGINE START.  SUPPLEMENTAL DATA UPDATE AFTER SERVICING L HYD SYSTEM, ACCOMPLISHED ENG RUN PER JRH 2-6-1, EXERCISED ALL FLT CONTROLS SEVERAL TIMES,CHECKED CENTER RUDDER PCA, UNABLE TO FIND HYD LEAK. FOUND LT YAW DAMPER HYD LINE B-NUT CONNECTION HAS 1 DROP PER MIN, REF IPC 22-21-03-01A ITEM 110 &125 FOR SUSPECTED AREA. CHK'D FOR HYD LEAK PER MM 29-00-98 OK. YAW DAMPER LEAK WITHIN LIMITS PER MM 29-00-99 PAGE 601. PERFORMED INSPECTION ON WHEEL WELL AND TAIL SECTION. NO LEAK NOTED, NO HYD SERVICE. HYD READ 97% KEEP OPEN FOR MORE EVALUATION. AT THIS TIME FOUND NO OBVIOUS LEAKS HYD QTY READS 97%.
